Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2021, Volume 25, Number 1, Pages 127–162 (Mi vsgtu1849)  

Mathematical Modeling, Numerical Methods and Software Complexes

Mathematical modeling and noise-proof estimation of shock wave pulse parameters based on the results of an experiment in underwater explosions

V. E. Zoteev, S. Yu. Ganigin, D. A. Demoretskii, M. V. Nenashev, A. V. Gubinsky

Samara State Technical University, Samara, 443100, Russian Federation

Abstract: The article deals with the construction of a mathematical model of the underwater shock wave pulse based on the results of the experiment and numerical and analytical scientific research. The results of the development and comparative analysis of various numerical methods for nonlinear estimation of the parameters of this model are presented. A numerical method is proposed for estimating the pulse energy of a shock wave based on the experimental results in the form of an overpressure waveform both over an infinite period of time and at a given pulse duration. The results of testing the developed numerical methods for mathematical modeling of the underwater shock wave pulse when processing the results of the experiment at the explosion of model charge are presented. The reliability and efficiency of the computational algorithms and numerical methods of nonlinear estimation presented in this paper is confirmed by the results of numerical and analytical studies and mathematical models constructed on the basis of experimental data.

Keywords: underwater shock wave pulse, mathematical model, nonlinear regression analysis, generalized regression model, root-mean-square estimation, statistical processing of experimental results

DOI: https://doi.org/10.14498/vsgtu1849

Full text: PDF file (1220 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.958:532.595.2
MSC: 76L05
Received: February 12, 2021
Revised: March 6, 2021
Accepted: March 10, 2021
First online: March 29, 2021

Citation: V. E. Zoteev, S. Yu. Ganigin, D. A. Demoretskii, M. V. Nenashev, A. V. Gubinsky, “Mathematical modeling and noise-proof estimation of shock wave pulse parameters based on the results of an experiment in underwater explosions”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 25:1 (2021), 127–162

Citation in format AMSBIB
\Bibitem{ZotGanDem21}
\by V.~E.~Zoteev, S.~Yu.~Ganigin, D.~A.~Demoretskii, M.~V.~Nenashev, A.~V.~Gubinsky
\paper Mathematical modeling and noise-proof estimation of~shock~wave pulse parameters based
on the results of~an~experiment in underwater explosions
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2021
\vol 25
\issue 1
\pages 127--162
\mathnet{http://mi.mathnet.ru/vsgtu1849}
\crossref{https://doi.org/10.14498/vsgtu1849}
\elib{https://elibrary.ru/item.asp?id=45604176}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1849
  • http://mi.mathnet.ru/eng/vsgtu/v225/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:93
    Full text:51
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021